# SDR 2003F00150

- Difficulty date: March 19, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N340AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC510
- Engine: Garrtt TPE331*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL5040M5
- Condition: Defective
- Location: Horizontal Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HORIZONTAL TRIM ACTUATOR WOULD NOT ACTUATE IN EITHER THE PILOT/CO-PILOT/AUX POSITION.  FOUND ACTUATOR TO BE BAD.
